2019
Том 71
№ 9

All Issues

Martynjuk

Articles: 3
Article (Ukrainian)

Periodic solutions of nonlinear autonomous systems with delay

Martynjuk, Martynyuk D. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 1. - pp. 64–68

Article (Ukrainian)

Quasiperiodic solutions of systems with lag

Martynjuk

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 1. - pp. 105 - 110

Article (Ukrainian)

Galerkin's method in the theory of quasiperiodic solutions of nonlinear differential equations with lag

Martynjuk, Martynyuk D. I., Mitropolskiy Yu. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 4. - pp. 553–557